MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 308700
Medical Device Problem Codes Component Missing (2306); Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to manufacturer, but a photograph was provided for evaluation.The photo displayed evidence of a missing label print and empty blister packages, confirming the reported issues.Any in-process product is inspected by trained operators using statistically valid sampling plans at defined intervals.If any nonconformance's are found in process, the product is isolated, non-conformed and immediate corrective action is taken.As a correction to this issue, the returned photo was forwarded to the appropriate personnel notifying of the reported complaint.This event is considered to be an isolated event and not the result of a systemic quality related issue due to no other similar reported complaints for the reported device lot.No additional corrections or corrective actions conducted by the manufacturing facility at this time.
 
Event or Problem Description
Information was received that a smiths medical jelco protective safety i.V.Catheter was missing from the peel pack and also had a missing label print on the packaging.No adverse patient effects were reported.

Brand Name
JELCO PROTECTIV SAFETY I.V. CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8043978
Report Number3012307300-2018-08068
Device Sequence Number19213662
Product Code FOZ
UDI-Device Identifier10351688071323
UDI-Public10351688071323
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/17/2021
Device Catalogue Number308700
Device Lot Number3658565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1